MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE NEEDLE
Model Number 305758
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.Investigation conclusion: unable to confirm the customer experience as no photo / sample is received for investigation.End user risk assessment as per (b)(4) document, (b)(4), the severity for safety mechanism failure is severe (s4) occurrence = (b)(4).The risk is acceptable per (b)(4).Root cause description: no photo/ sample were returned for investigation.Root cause could not be determined.The complaint will be re-opened and re-investigated if the sample is returned.Rationale: the complaint will continued to be tracked and monitored.
 
Event or Problem Description
It was reported that an unspecified number of bd eclipse¿ needles experienced safety mechanism failure and a safety mechanism that would not engage.It has not been specified whether the product defects were noted prior to, during, or after use.The following information was provided by the initial reporter: material no.305758 batch no.9081631.Complaint 2 of 2: this record reflects the #27 needle.Our l&d department has had multiple issues with the product #'s and lot #'s below; we cannot use them.They are not engaging properly; they get stuck at an angle.Our risk manager will be entering this into medsun.

Brand Name
BD ECLIPSE NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10590934
Report Number8041187-2020-00616
Device Sequence Number19533949
Product Code FMI
UDI-Device Identifier30382903057581
UDI-Public30382903057581
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Model Number305758
Device Catalogue Number305758
Device Lot Number9081631
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date09/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;